# SDR SWAA2015042338796

- Difficulty date: April 17, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 28,187 hours, 16,625 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT STABILIZER STATION 92.70, CRACKED IN VERTICAL WEB STIFFENER 19" FROM FWD SPAR.  REPAIRED RIB IAW EA.
